Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/25300
Title: Taming chaotic arrays by parametric excitation with proper random phase
Authors: Yung, KL 
Lei, Y
Xu, Y
Keywords: Chaos control
Chaotic arrays
Lyapunov exponent
Random phase
Issue Date: 2009
Publisher: World Scientific
Source: International journal of modern physics C, 2009, v. 20, no. 10, p. 1633-1643 How to cite?
Journal: International journal of modern physics C 
Abstract: A weak harmonic parametric excitation with random phase has been introduced to tame chaotic arrays. It has been shown that when the amplitude of random phase properly increases, two different kinds of chaotic arrays, unsynchronized and synchronized, can be controlled by the criterion of top Lyapunov exponent. The Lyapunov exponent was computed based on Khasminskii's formulation and the extension of Wedig's algorithm for linear stochastic systems. In particular, it was found that with stronger coupling the synchronized chaotic arrays are more controllable than the unsynchronized ones. The bifurcation analysis, the spatiotemporal evolution, and the Poincaré map were carried out to confirm the results of the top Lyapunov exponent on the dynamical behavior of control stability. Excellent agreement was found between these results.
URI: http://hdl.handle.net/10397/25300
ISSN: 0129-1831
EISSN: 1793-6586
DOI: 10.1142/S0129183109014643
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Last Week
0
Last month
0
Citations as of Jul 16, 2017

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
0
Citations as of Aug 21, 2017

Page view(s)

43
Last Week
0
Last month
Checked on Aug 21, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.